Alert archive / Michigan / Small Craft Advisories in 2020
Small Craft Advisory 53, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jul 29, 2020, 9:49 PM EDT. It took effect at Jul 30, 2020, 2:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2020, 9:49 PM EDT (01:49 UTC)
- In effect from
- Jul 30, 2020, 2:00 PM EDT
- Expired
- Jul 31, 2020, 2:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Grand Rapids, MI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 29, 8:02 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 29, 8:02 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 802 PM EDT Wed Jul 29 2020 LATEST UPDATE... Aviation .SYNOPSIS... Issued at 225 PM EDT Wed Jul 29 2020 - Isolated showers/storms ending by early evening - Seasonable temperatures through the next week && .DISCUSSION...(This evening through next Wednesday) Issued at 225 PM EDT Wed Jul 29 2020 - Isolated showers/storms ending by early evening Isolated showers will continue to develop across our far se and far nne fcst areas through mid to late afternoon. An isolated storm is also possible. However no rain is expected across the vast majority of our area this aftn and a consensus of latest high res model guidance suggests that any showers or storms by early evening will be south to se of our fcst area. This seems very reasonable given the forecasted cold frontal position by then. - Seasonable temperatures through the next week A consensus of latest medium range guidance and ensembles continue to suggest temps will average rather close to normal for this time of year through the next 7-10 day period. Tranquil wx is fcst as well with dry wx tonight through Saturday. A weak low pressure system moving ne across the lower Great Lakes region and upper disturbance moving in from the nw will combine to bring potential for a few showers Saturday night into Sunday. However any showers will be light and dry wx is expected for the vast majority of the weekend. Some clouds and showers are forecast Sunday night and Monday with the upper trough axis in place. Fair wx will return for the middle of next week as the upper trough axis moves east and sfc high pressure ridge takes hold of the wx pattern. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 747 PM EDT Wed Jul 29 2020 Clouds continue to lift and the winds have shifted to the northwest. Expect VFR to dominate through tomorrow with a slight chance for fog in the vicinity of JXN for a brief period between 09Z to 12Z Tomorrow. && .MARINE... Issued at 755 PM EDT Wed Jul 29 2020 Winds and waves continue to decrease as the evening continues. Minimal wind speeds and wave heights are forecast late week given fairly light north to ne winds that will back to the northwest Thur/Fri afternoon. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...None. && SYNOPSIS...Laurens DISCUSSION...Laurens AVIATION...Ceru MARINE...Laurens
Hazardous weather outlook, Jul 29, 2:34 PM EDT, 7 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 234 PM EDT Wed Jul 29 2020 MIZ037>040-043>046-050>052-056>059-064>067-071>074-300730- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 234 PM EDT Wed Jul 29 2020 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-300730- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 234 PM EDT Wed Jul 29 2020 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:23 PM EDT | Beach Hazards Statement | GRR | Allegan, Ottawa, Van Buren | 29 hr |
Nearby
Small Craft Advisories in Michigan, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.